Skip to content
My WebMD Sign In, Sign Up
Armidex and muscle cramps
avatar
carolyndiane posted:
I'm in my 4th year of taking Armidex. I have increased my calcium intake to 2400mg a day and cramps have subsided. A quick relief is a glass of milk.
Reply
 
avatar
peetibugs responded:
I am also in my 4th year of taking
arimidex, and I also take additional calcium. I have not had difficulty with muscle cramps, only an ocassional one now and then.It's a good idea to take a Vitamin K supplement also. It's necessary in the absorption of calcium--it directs the calcium into the bones, instead of the blood vessels.
I
 
avatar
jenna291 replied to peetibugs's response:
The leg cramping and discomfort do seem to lessen with time. I have issues on occasion but much less than in the first 2 years. I am going on my 4th year as well on this pill.
Staying hydrated does seem to make a big difference.

Jenna


Helpful Tips

What Is The Pink Bus???
One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
Was this Helpful?
60 of 75 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center